# SDR ABXA9701853

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: LY17221
- Condition: Worn
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, COCKPIT DOOR WAS JAMMED AND WOULD NOT OPEN FROM INSIDE.  THE COCKPIT.  REPLACED COCKPIT DOOR LOCK.
